# SDR C2XA97JA065

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 2350 · Audio Integrating System
- Part: Contl Audio Unit
- Part number: CAU2583AB03
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LFT - FLT 3871 - PILOT REPORTED THAT AN ELECTRONIC BURNING ODOR WAS NOTED IN THE COCKPIT.  THE AIRCRAFT DIVERTED AND LANDED AT LFT WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED AND FERRIED TO IAH WHERE MAINTENANCE REMOVED AND REPLACED THE CONTROL AUDIO UNIT.  THE AIRCRAFT WAS THEN RELEASED TO SERVICE.  (X)
